# SDR ASAA2023031242301

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 3,905 hours, 1,112 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT WING ANTI ICE WAS TURNED ON. L VALVE ANNLIGHT ILLUMINATED. TURN OFF ANTI ICE SWITCH AND LIGHT WENT OUT. GROUNDED - YES. PERFORMED WING ANTI ICE OPERATIONAL TEST IAW B737-9 AMM 30-11-00, OPS CHECK GOOD,OPERATE NORMAL AT THIS TIME.
